# SDR 2004F00303

- Difficulty date: May 2, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N422ML
- Make and model: Gulstm GIV
- Aircraft serial: 1367
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 71159CB51023
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM KPBI ABOUT 40 MINUTES, THE RIGHT WINDSHIELD OUTER PLY CRACKED.  CREW DESELECTED WINDSHIELD HEAT AND PULLED THE RESPECTIVE C/B IAW THE AIRCRAFT FLT MANUAL.  AIRCRAFT COMPLETED FLIGHT WITHOUT FURTHER INCIDENT.  REPLACED WINDSHIELD.  (M)
